A probability problem of optimal control
Doklady Akademii Nauk, Tome 145 (1962) no. 5, pp. 993-995
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_5_a9,
author = {A. N. Kolmogorov and E. F. Mishchenko and L. S. Pontryagin},
title = {A probability problem of optimal control},
journal = {Doklady Akademii Nauk},
pages = {993--995},
year = {1962},
volume = {145},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_5_a9/}
}
A. N. Kolmogorov; E. F. Mishchenko; L. S. Pontryagin. A probability problem of optimal control. Doklady Akademii Nauk, Tome 145 (1962) no. 5, pp. 993-995. http://geodesic.mathdoc.fr/item/DAN_1962_145_5_a9/